Hello, I was wondering how many people have had increased fatigue instead of the typical revved up/anxious response to Wellbutrin? I am on a starting dose of 150mg and am feeling fatigued and lethargic with subdued irritability. Did anyone who had this unique response find that it went away with further use or did it continue past 6 or so weeks and you had to stop? I am worried I may have to stop but am giving it a go...
Hi, lili! In placebo-controlled clinical trials 19.8% of patients reported feelings of sedation/fatigue during initiation therapy and so is considered a *common* response.
I would guess that this, like most side effects, should resolve within just a few days to a week or two but do let your doctor know that your Wellbutrin is affecting you this way.
Best wishes and I hope all goes well for you. Wildcat
When I was on WB I had the same side effects. I was fatigued with anxiety and irritable. After 2 months it still did not go away. I was a little less fatigued but the anxiety and being on edge did not go a way. I had to stop taking it.
If you can tolerate staying with it for 6+ weeks you will know if the side effects are going to lessen and or go away.
Hope it all works out for you.
I was on Wellbutrin for a short time. I did have what they call the " honeymoon phase" where I had increased energy for a few day, after that initial response it was down hill & had to stop. I've yet to find an antidepressant that works, and I've had the genetic testing which is supposed to tell the docs what is best for your body! Don't stop any meds quickly - keep in touch with your doc. I've yet to find one that I can even tolerate the side effects & being full time in college I'm just trying my best to get through the day mentally. Best of luck!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2016 • 3 answers
Posted 26 Apr 2016 • 17 answers
Posted 24 Feb 2018 • 0 answers
Posted 12 Apr 2018 • 1 answer
Posted 29 Jul 2018 • 2 answers